Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Itchy abdomen, backside, red blotchy marks all over, rashes. Cure?

A couple of nights ago I woke up in the middle of the night with severe itching to my abdomen and to my backside. When I went into the bathroom to inspect I was shocked to see I had developed large red blotchy marks all over my body. The itching is intense and comes and goes. I took a Benadryl to alleviate the problem but it is only temporary. Today is day 2 and it seems like it has gotten worse. My elbows, feet , neck, abdomen, backside, and even one of my palms has a rash on it. The rash is not raised, it is completely flat.It is only welt-like if I have been aggressively scratching it. The rash is also hot to the touch. Leading up to this hive-like rash I have not eaten anything different or anything that I haven t eaten before. No new detergents, soaps, or lotions either. Help please, this is baffling!
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  329
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
allergy can develop at any time with any substance at any age
any thing suits you can react at anytime
some drugs taken for other ailments can increase it like pcm ibuprufen calcium vitamins and diet suppliments
you can consult allergy specialist who can help you in finding the cause and treat it
till you can manage by using antiallergics tabsand anti allergic ointments and lotions for local skin application
Answered: Sat, 24 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor